# SDR SWAA020145

- Difficulty date: January 19, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 50,685 hours, 24,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (3 EA) AT BS 178, WL 188 AND LBL 1.0, WL 201 AND LBL 5.0, WL 199 AND LBL 5.0.  REPAIRED WEB PER SRM.
